# SDR CA990310069

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Wrong Part
- Location: Start/Generator
- Component: Lucas, 23081018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE OEM USES BARDEN BEARINGS WITH THE LOGO AND THE PART NUMBER STAMPED ON.  THE BEARINGS FOUND IN THIS UNIT WERE COMMERCIAL FAFNIR BEARINGS.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.
